MathSciNet Relay Station
MathSciNet bibliographic data
MR592869 (82a:34038) 34C10 (58F12 92A09)
Selgrade, James F. Asymptotic behavior of solutions to single loop positive feedback systems. J. Differential Equations 38 (1980), no. 1, 80–103.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement